# SDR USAA960274

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1156
- Part time: 36,817 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 2 INCH CRACK IN FUSELAGE SKIN 1156 BULKHEAD STRINGER 2 L AND STRINGER 3 L.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3.  (M)
